# SDR DALA2025030601759

- Difficulty date: February 26, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,326 hours, 30,579 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6706 2R DOOR SLIDE LIGHT ILLUMINATED WHEN DOOR DISARMED. REMOVED AND REPLACED 2R DOOR FWD PROXIMITY SENSOR SWITCH PER B757 AMM 25-66-11. OPS CK NORMAL. (6909546)
